# SDR ABXA20231018204

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 97,367 hours, 35,968 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: P, L
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, CAPT'S AIRSPEED AND ALTITUDE INDICATIONS WERE BLANK. CAPT'S & F/O'S FD'S WERE ALSO BLANK.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  NO EICAS OR STATUS MESSAGES DISCREPANCY STARTED AFTER GPU POWER TRANSFER. GPU HAS AN ELECTRICAL SURGE, CHANGED GPU, PERFORMED RIGHT ENGINE START AT THE GATE AND POWER TRANSFER WAS SUCCESSFUL. OPS CHECK SATISFACTORY AT THIS TIME. A/C REMAINS NO ETOPS.AC RETURNED TO SERVICE.
